# SDR HALA2011102500492

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,671 hours, 32,086 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENG IDG VALVE CB POOPED IN FLT (M31).  INSPECTED RT IDG VALVE WIRING, CLEANED CONNECTOR TO IDG VALVE.  T/S IAW FIM 24-20-00.  RESET C/B, RAN ENGINE OPS CHECKED GOOD.  OK FOR SERVICE.
